# SDR SWAA2016080354508

- Difficulty date: June 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ENTRY DOOR WEB CORRODED BETWEEN BS 440 - 492, RBL 24 - 30.    R & R WEB IAW SRM.
